# SDR USAA2014051900030

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N832859
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON L2 DOOR SILL SCUFF PLATE SUPPORT ANGLES BETWEEN BS 720 TO BS 740, LBL 67.  REPLACED L2 DOOR SILL SCUFF PLATE SUPPORT ANGLES BETWEEN BS 720 TO BS 740, LBL 67 IAW SRM 51-40-02, 51-40-05, 51-21-01 & 51-20-00.
